Seguir
Qiyu Sun
Título
Citado por
Citado por
Año
p-frames and shift invariant subspaces of L p
A Aldroubi, Q Sun, WS Tang
Journal of Fourier Analysis and Applications 7 (1), 1-22, 2001
2642001
Robust image watermarking based on multiband wavelets and empirical mode decomposition
N Bi, Q Sun, D Huang, Z Yang, J Huang
IEEE Transactions on Image Processing 16 (8), 1956-1966, 2007
2542007
On the spectra of a Cantor measure
DE Dutkay, D Han, Q Sun
Advances in Mathematics 221 (1), 251-276, 2009
1502009
Nonuniform average sampling and reconstruction of signals with finite rate of innovation
Q Sun
SIAM Journal on Mathematical Analysis 38 (5), 1389-1422, 2007
1332007
Recovery of sparsest signals via lq-minimization
Q Sun
Applied and Computational Harmonic Analysis 32, 329-341, 2012
1302012
Sampling and Reconstruction of Signals in a Reproducing Kernel Subspace of
MZ Nashed, Q Sun
Journal of Functional Analysis 258 (7), 2422-2452, 2010
1222010
Convolution, average sampling, and a Calderon resolution of the identity for shift-invariant spaces
A Aldroubi, Q Sun, WS Tang
Journal of Fourier Analysis and Applications 11, 215-244, 2005
1122005
Wiener’s lemma for infinite matrices
Q Sun
Transactions of the American Mathematical Society 359 (7), 3099-3123, 2007
1042007
Nonuniform average sampling and reconstruction in multiply generated shift-invariant spaces
A Aldroubi, Q Sun, WS Tang
Constructive Approximation 20, 173-189, 2004
1002004
Construction of compactly supported M-band wavelets
N Bi, X Dai, Q Sun
Applied and Computational Harmonic Analysis 6 (2), 113-131, 1999
971999
On the Beurling dimension of exponential frames
DE Dutkay, D Han, Q Sun, E Weber
Advances in Mathematics 226 (1), 285-297, 2011
892011
An introduction to multiband wavelets
Q Sun, N Bi, D Huang
Zhejiang University Press, Zhejiang, 2001
79*2001
Local reconstruction for sampling in shift-invariant spaces
Q Sun
Advances in Computational Mathematics 32 (3), 335-352, 2010
782010
Divergence of mock and scrambled Fourier series on fractal measures
DE Dutkay, D Han, Q Sun
Trans Amer. Math. Soc. 366, 2291--2208, 2014
732014
A unified formulation of Gaussian vs. sparse stochastic processes-Part I: Continuous-domain theory
M Unser, PD Tafti, Q Sun
IEEE Trans. Information Theory 60 (3), 1945 - 1962, 2014
732014
Stability of localized operators
CE Shin, Q Sun
Journal of Functional Analysis 256 (8), 2417-2439, 2009
692009
Frames in spaces with finite rate of innovation
Q Sun
Advances in Computational Mathematics 28 (4), 301-329, 2008
662008
Compactly supported tight affine frames with integer dilations and maximum vanishing moments
CK Chui, W He, J Stöckler, Q Sun
Advances in Computational Mathematics 18, 159-187, 2003
662003
Weighted norm inequalities for Bochner-Riesz operators and singular integral operators
XL Shi, QY Sun
Proceedings of the American Mathematical Society 116 (3), 665-673, 1992
661992
Wiener's lemma for infinite matrices with polynomial off-diagonal decay
Q Sun
Comptes Rendus Mathematique 340 (8), 567-570, 2005
652005
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20